MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division Alinity I Free T4 Reagent Kit; Radioimmunoassay, free thyroxine

Abbott Ireland Diagnostics Division Alinity I Free T4 Reagent Kit; Radioimmunoassay, free thyroxine
Catalog Number 07P70-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated alinity i free t4 generated from alinity i processing module (sn:(b)(6)) and provided the following data for a 74 year old female patient: on (b)(6)2026, sample id (b)(6) initial result was 24.4 pmol/l and when repeated on another alinity i processing module, the result was 13.7 pmol/ l (customer normal range: 9-19.9 pmol/l).Other laboratory data provided: tsh was 2.29 miu/l (reference range: 0.35-4.94) per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section e1 - region state complete entry =(b)(6).Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.

Brand Name
Alinity I Free T4 Reagent Kit
Common Device Name
Radioimmunoassay, free thyroxine
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50916380
Report Number3005094123-2026-00486
Device Sequence Number20278238
Product Code CEC
UDI-Device Identifier00380740121822
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P70-30
Device Lot Number86129UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01,(b)(6).
Patient Age74 YR
Patient SexFemale